Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 96, NWS Milwaukee, WI

July 1, 2006Sheboygan County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 1, 2006, 9:30 PM CDT for Sheboygan County, Wisconsin. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2006, 9:30 PM CDT (02:30 UTC)
Expired
Jul 1, 2006, 10:15 PM CDT
In force
45 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

County Sheboygan County, WI

The radar

The Green Bay radar (KGRB), 85 km from the middle of the area, began a volume at 02:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 6:40 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.5 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2006-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2192 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2006-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2192 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
1445 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 020230
SVRMKX
WIC117-020315-
/O.NEW.KMKX.SV.W.0096.060702T0230Z-060702T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
930 PM CDT SAT JUL 1 2006

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SHEBOYGAN COUNTY IN EAST CENTRAL WISCONSIN

* UNTIL 1015 PM CDT

* AT 925 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF ELKHART
  LAKE TO 13 MILES SOUTHWEST OF PLYMOUTH...OR ALONG A LINE EXTENDING
  FROM 10 MILES WEST OF PLYMOUTH TO 8 MILES NORTH OF KEWASKUM...AND
  MOVING EAST AT 30 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  ELKHART LAKE AROUND 940 PM CDT...
  PLYMOUTH AROUND 945 PM CDT...
  HOWARDS GROVE AND SHEBOYGAN FALLS AROUND 955 PM CDT...
  OOSTBURG AND KOHLER AROUND 1000 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4386 8810 4357 8813 4357 8779 4386 8775

$$

MBK
4 follow-up statements
000 
WWUS53 KMKX 020238
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
936 PM CDT SAT JUL 1 2006

WIC117-020315-
/O.CON.KMKX.SV.W.0096.000000T0000Z-060702T0315Z/
SHEBOYGAN WI-
936 PM CDT SAT JUL 1 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SHEBOYGAN COUNTY...

AT 933 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM GREENBUSH TO
SHEBOYGAN FALLS...OR ALONG A LINE EXTENDING FROM 6 MILES WEST OF
PLYMOUTH TO SHEBOYGAN FALLS...MOVING EAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WALDO BY 945 PM CDT
  ADELL BY 950 PM CDT
  HINGHAM BY 955 PM CDT
  GIBBSVILLE BY 1000 PM CDT
  OOSTBURG BY 1005 PM CDT

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4386 8810 4357 8813 4357 8779 4386 8775

$$
MBK
000 
WWUS53 KMKX 020250
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
950 PM CDT SAT JUL 1 2006

WIC117-020315-
/O.CON.KMKX.SV.W.0096.000000T0000Z-060702T0315Z/
SHEBOYGAN WI-
950 PM CDT SAT JUL 1 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SHEBOYGAN COUNTY...

AT 950 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM GREENBUSH TO PLYMOUTH TO 7 
MILES EAST OF CEDAR GROVE...MOVING EAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  GLENBEULAH AND ELKHART LAKE BY 955 PM CDT..
  SHEBOYGAN FALLS BY 1000 PM CDT...
  JOHNSONVILLE AND KOHLER BY 1010 PM CDT...
  SHEBOYGAN...HOWARDS GROVE AND 8 MILES SOUTH OF HAVEN BY 1015 PM    
  CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4389 8816 4355 8815 4354 8779 4369 8770
      4389 8773

$$

BORGHOFF/MBK
000 
WWUS53 KMKX 020258
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
958 PM CDT SAT JUL 1 2006

WIC117-020315-
/O.CON.KMKX.SV.W.0096.000000T0000Z-060702T0315Z/
SHEBOYGAN WI-
958 PM CDT SAT JUL 1 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SHEBOYGAN COUNTY...

AT 958 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR GLENBEULAH...OR ABOUT NEAR PLYMOUTH...MOVING EAST AT 40
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HOWARDS GROVE BY 1005 PM CDT...
  KOHLER...SHEBOYGAN FALLS AND 7 MILES SOUTH OF HAVEN BY 1010 PM     
  CDT...   
  SHEBOYGAN BY 1015 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4389 8816 4372 8815 4366 8771 4377 8771
      4387 8772

$$

BORGHOFF/MBK
000 
WWUS53 KMKX 020311
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1011 PM CDT SAT JUL 1 2006

WIC117-020320-
/O.EXP.KMKX.SV.W.0096.000000T0000Z-060702T0315Z/
SHEBOYGAN WI-
1011 PM CDT SAT JUL 1 2006

...THE SEVERE THUNDERSTORM WARNING FOR SHEBOYGAN COUNTY EXPIRES AT
1015 PM CDT...

THE STORM THAT HAD PROMPTED THE WARNING IS WEAKENING TO BELOW SEVERE 
WEATHER LIMITS...THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE AT 
1015 PM.

LAT...LON 4389 8816 4372 8815 4366 8771 4377 8771
      4387 8772

$$

BORGHOFF/MBK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:00 PM CDT, 6 hours 30 minutes earlier.

Area forecast discussion, Jul 1, 3:00 PM CDT, 6 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
300 PM CDT SAT JUL 1 2006

.DISCUSSION...FORECAST EMPHASIS ON FIRST PERIOD THREAT OF CONVECTION
WITH RETURNING CONVECTION SUNDAY THROUGH MONDAY.  BREAKS IN MID
LAYER CLOUDS ALLOWED BREEZY WINDS TO MIX DOWN TO THE
SURFACE...CARRYING DRIER AIR TO THE SURFACE...KEEPING SFC DEWPTS
SOMEWHAT IN CHECK. 18Z SOUNDING FROM KDVN HAS INCREDIBLE DRYING
BELOW 700KPA WITH A CIN OF OVER 400 J.  MODIFIED SOUNDING TO LATE
AFTN/EVE DEWPTS REVEALS CIN DROPPING TO 200 J.  BUFKIT RUC SOUNDING
FOR KMSN THIS EVENING SHOWS ELEVATED CIN DROPPING TO LESS THAN 50
JOULES AS ENHANCED FORCING SHIFTS THRU AROUND 03Z.  THINKING THAT
GFS OVERDOING QPF ACRS SRN WI OVERNIGHT...AS UPSTREAM DEWPTS LESS
THAN 10C.  TAIL END OF LOW LEVEL JET LINGERING OVER SERN WI THRU 06Z
WITH WEAKENING THETA-E RIDGE.  HENCE ENUF FORCING ASSOCD WITH
MESOSCALE CONVECTIVE VORTEX NOW IN SWRN MN AND LOWERING OF CAP TO GO
WITH SCT OR LOW END LKLY WORDING IN MY SOUTH. WL WAIT TO MAKE
DECISION AT LAST MINUTE.  WITH FREEZING LEVELS REMAINING QUITE HIGH
THINK MAIN SVR THREAT IF ANY WL BE STRONG WINDS. DOWNDRAFT CAPE
EXCEEDING 1000 J EXPCD THIS EVENING WITH STEEP LAPSE RATES.

BOTH GFS AND NAM-WRF IN AGREEMENT ON WEAKENING SFC BOUNDARY
LINGERING ACRS SRN WI/NRN IL AREA ON SUN. FORCING WEAK AND EXPC
DEWPTS MAINLY IN THE MID 60S STILL WL RESULT IN CAPE EXCEEDING 1000
J/KG IN MY SOUTHERN AREAS.  HENCE WORTH KEEPING SML POPS GOING
MAINLY SUN AFTN CLOSER TO THE LINGERING WEAK BOUNDARY.  LOW LEVEL
JET BEGINS TO INCREASE SUN NGT INTO EARLY MONDAY WITH SECONDARY
SHORT WAVE ASSOCD WITH RIGHT ENTRANCE REGION MON EVE...HENCE NEED TO
CONT CHC POPS SUN INTO MON.  LATEST GFS SHOWING SLIGHTLY MORE
INSTABILITY AND LOW LEVEL MOISTURE ON TUE BUT WL HOLD OFF ON
INTRODUCING POPS AT THIS POINT AND WAIT FOR MORE CONSISTENCY.

FOR EXTENDED PERIOD BEGINNING TUE NGT...STATUS QUO IN EFFECT AS MOST
EXTENDED GUIDANCE HAS LONG WAVE TROFING ACRS GTLAKES FILLING AND
SUCCUMBING TO LARGE SCALE RIDGING BY MIDDLE OF NEXT WEEK ACRS NRN
CONUS.  GFS ENSEMBLE MEMBERS AT BOTH 500 AND 700KPA IN GOOD
AGREEMENT FOR FIRST FEW DAYS OF EXTENDED PERIOD WITH MORE
VARIABILITY BUT GENERAL AGREEMENT ON PATTERN CHANGE TAKING PLACE
DURING THE WEEK.  HENCE LARGE SCALE RIDGING SETS UP ON TUE AND
LINGERS THRU THE END OF THE WEEK.  SOME CONCERN FOR INSTABILITY
SHOWERS TUE AND WED BUT GFS SOUNDINGS SHOW AIR MASS TO BE QUITE DRY
WITH NO CAPE.  RIDGING SUPPRESSES BAROCLINIC ZONE SOUTHWARD SO DRY
FOR EXTENDED PD AT THIS TIME...WITH PLENTY OF LOWER SKY GRID
NUMBERS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

MBK
Hazardous weather outlook, Jul 1, 9:06 PM CDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
906 PM CDT SAT JUL 1 2006

WIZ046-047-051-052-056>060-062>072-020900-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
906 PM CDT SAT JUL 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 12 MIDNIGHT CDT FOR
ALL OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN.

A BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS...IS EXPECTED TO
WEAKEN THROUGH 11 PM CDT. LOCATIONS ALONG AND NORTH OF A SHEBOYGAN
...BEAVER DAM TO PORTAGE LINE...WILL HAVE THE BEST CHANCE TO SEE
LARGE HAIL AND DAMAGING WINDS THROUGH 11 PM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY THROUGH
MONDAY NIGHT OVER ALL OF SOUTHERN WISCONSIN. LARGE HAIL...DAMAGING
WINDS...AND LOCALLY HEAVY RAINFALL ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING.

LMZ643>646-665-020900-
SHEBOYGAN TO PORT WASHINGTON-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
NORTH POINT LIGHTHOUSE TO WIND POINT-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE-
906 PM CDT SAT JUL 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 12 MIDNIGHT CDT FOR
ALL OF THE NEARSHORE WATERS FROM SHEBOYGAN TO WINTHROP HARBOR
ILLINOIS.

A BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS...IS EXPECTED TO
WEAKEN THROUGH 11 PM CDT. LOCATIONS ALONG AND NORTH OF A SHEBOYGAN
...BEAVER DAM TO PORTAGE LINE...WILL HAVE THE BEST CHANCE TO SEE
LARGE HAIL AND DAMAGING WINDS THROUGH 11 PM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY THROUGH MONDAY
NIGHT. LARGE HAIL AND HIGH WINDS ARE POSSIBLE.

REM

In the hours before

Local storm report, Jul 1, 7:59 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
759 PM CDT SAT JUL 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             2 N WISCONSIN DELLS     43.66N 89.78W
07/01/2006  E1.00 INCH       JUNEAU             WI   TRAINED SPOTTER

            AT HIGHWAY 12 AND 16 AT INTERSTATE 94.

&&

SCHAAR
Local storm report, Jul 1, 8:09 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
809 PM CDT SAT JUL 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     HAIL             LAKE DELTON             43.59N 89.78W
07/01/2006  E0.88 INCH       SAUK               WI   LAW ENFORCEMENT

            REPORTED BY LAW ENFORCEMENT

&&

SCHAAR
Local storm report, Jul 1, 8:14 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
814 PM CDT SAT JUL 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND DMG     1 N ROSENDALE           43.82N 88.68W
07/01/2006                   FOND DU LAC        WI   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORT DAMAGE TO A BARN ON HIGHWAY 26
            JUST NORTH OF ROSENDALE.

&&

SCHAAR
Local storm report, Jul 1, 9:13 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
913 PM CDT SAT JUL 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             MARQUETTE               43.74N 89.14W
07/01/2006  E1.75 INCH       GREEN LAKE         WI   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED 1.75 INCH HAIL IN THE CITY OF
            MARQUETTE

&&

SCHAAR
Local storm report, Jul 1, 9:18 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
918 PM CDT SAT JUL 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             12 W MARKESAN           43.71N 89.23W
07/01/2006  E1.75 INCH       GREEN LAKE         WI   TRAINED SPOTTER

            1.75 INCH HAIL REPORTED BY TRAINED SPOTTER NEAR LAKE
            PUCKAWAY

&&

SCHAAR
Local storm report, Jul 1, 9:26 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
926 PM CDT SAT JUL 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             1 NW MONTELLO           43.80N 89.35W
07/01/2006  E0.25 INCH       MARQUETTE          WI   LAW ENFORCEMENT

            .25 INCH HAIL AND VERY HEAVY RAIN REPORTED BY LOCAL LAW
            ENFORCEMENT.

&&

SCHAAR

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 7:12 PM CDTSevere Thunderstorm WarningMKXMarquette78 min
Jul 1, 7:16 PM CDTSevere Thunderstorm WarningMKXFond du Lac, Green Lake74 min
Jul 1, 7:25 PM CDTSevere Thunderstorm WarningMKXSauk80 min
Jul 1, 7:34 PM CDTSevere Thunderstorm WarningMKXColumbia71 min
Jul 1, 7:48 PM CDTTornado WarningMKXColumbia, Sauk36 min
Jul 1, 8:10 PM CDTTornado WarningMKXFond du Lac50 min
Jul 1, 8:18 PM CDTSevere Thunderstorm WarningMKXDane, Iowa72 min
Jul 1, 8:29 PM CDTSevere Thunderstorm WarningMKXMarquette46 min
Jul 1, 8:33 PM CDTSevere Thunderstorm WarningMKXSheboygan50 min
Jul 1, 8:42 PM CDTSevere Thunderstorm WarningMKXColumbia48 min
Jul 1, 8:53 PM CDTSevere Thunderstorm WarningMKXGreen Lake52 min
Jul 1, 8:57 PM CDTTornado WarningMKXColumbia, Green Lake, Marquette33 min
Jul 1, 9:01 PM CDTSevere Thunderstorm WarningMKXFond du Lac44 min
Jul 1, 9:13 PM CDTFlash Flood WarningMKXFond du Lac3 hr
Jul 1, 9:33 PM CDTSpecial Marine WarningMKX87 min
Jul 1, 9:48 PM CDTSevere Thunderstorm WarningMKXGreen Lake27 min
Jul 1, 9:53 PM CDTSevere Thunderstorm WarningMKXFond du Lac25 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.